# SDR SWAA2014031726101

- Difficulty date: February 26, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 67,951 hours, 56,712 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550820
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SUPPORT ANGLE CRACKED AT WBL 71.24 TE.  R & R ANGLE IAW SRM & DWG.
